# SDR F3LA2022053100049

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 19,261 hours, 8,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 215230 ITEM 1; FUMES IN CABIN & COCKPIT MUSTY VEGETATION TYPE SMELL
CORRECTIVE ACTION: PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A NO DEFECTS NOTED. PERFORMED OPS CHECK OF APU AND PACKS NO ODOR DETECTED AC OK FOR SERVICE. //END
SUPPLEMENTAL CORRECTION: FAA REGION AND DISTRICT OFFICE NEEDED TO BE CORRECTED
